# SDR RRXA97192

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Engine: Pwa JT3D7
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Air Shroud
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 1 ENGINE EXHAUST NOZZLE AFT FAN AIR SHOUD CRACKED IN TWO AREAS.  ONE CRACK AT 5:30 AND 1 CRACK AT 8:30 POSITION.
